RELEASE IN PART B5,B6

From:

Mills, Cheryl D < MillsCD@state.gov>

Sent:

Wednesday, May 5, 2010 9:03 PM

To:

Н

Subject:

FW: S Mtg w/Regional Bureau Secretaries

Philippe and I discussed the ways in which he wants to begin to do programming/press ops for more of our folks (in addition to you).

In that vein, he is going to begin with A/S and U/S.

In response to this email, I suggested that he attend – let me know if you have issues or concerns.

cdm

From: Reines, Philippe I

Sent: Wednesday, May 05, 2010 6:22 PM

To: Mills, Cheryl D

Subject: S Mtg w/Regional Bureau Secretaries

Following up on our conversation from yesterday, how would you feel about my sitting in on this tomorrow?

9:15 am

WEEKLY MEETING W/REGIONAL BUREAU SECRETARIES

10:00 am

Deputy Secretary's Conference Room

From: Valmoro, Lona J

Sent: Wednesday, May 05, 2010 5:06 PM **To:** Valmoro, Lona 1: S. S-FinalSchedule

TOT VAITHOLD, LONG 3,	J_J I maiscricadic		
Cc: 'tkrinvic	; 'justin	; 'Jon	
'doug	; 'laura	; 'hannah	
'jschlichter	; 'msteenburg	; 'jzimmerebner(
'oscarı	<u>;</u>	;	

Subject: Final Schedule, Thursday May 6th

PREV RON

Washington, DC

8:15 am

DEPART Private Residence En route State Department

[drive time: 10 minutes]

8:25 am

ARRIVE State Department

8:25 am

PRESIDENTIAL DAILY BRIEFING

8:30 am

Secretary's Office

8:30 am

DAILY SMALL STAFF MEETING

8:45 am

Secretary's Office

Participants: Cheryl, Huma, Jake, Joe and Lona

8:45 am

DAILY SENIOR STAFF MEETING

9:15 am

Secretary's Conference Room

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05769926 Date: 02/29/2016

В6

B6

B5

Participants: Jim Steinberg, Jack Lew, Bill Burns, Pat Kennedy, P.J. Crowley, Dan Smith, Cheryl Mills, Harold Koh, Anne-Marie Slaughter, Rich Verma and Joe Macmanus

9:15 am **WEEKLY MEETING W/REGIONAL BUREAU SECRETARIES** 10:00 am Deputy Secretary's Conference Room 10:00 am PHOTO w/FOREIGN TIP TASK FORCE 10:05 am **Treaty Room** Contact: Abraham Lee Office 202-216-5865 Note: 10 people attending, group photo. 10:05 am PREP SESSION FOR HILL BRIEFING 10:35 am Secretary's Office 10:50 am **DEPART** State Department En route White House [drive time: 5 minutes] 10:55 am **ARRIVE** White House 11:00 am **NSC MEETING w/POTUS** 12:30 pm White House Situation Room Contact: NSC Julia Newton **CLOSED PRESS** Participants:

12:35 pm

DEPART White House

En route State Department [drive time: 5 minutes]

12:40 pm

ARRIVE State Department

12:45 pm

OFFICE TIME

1:45 pm

Secretary's Office

1:45 pm

BILATERAL W/LITHUANIAN PM ANDRIUS KUBILIUS

2:15 pm

Secretary's Conference Room

Contact: Desk Carol Beilman Werner x78378

OFFICIAL PHOTO (in East Hall preceding bilateral)

Note: No interpretation requirements.

Staff:

S Staff Tbd

US Ambassador Anne Derse

EUR Assistant Secretary Phil Gordon PA Assistant Secretary P.J. Crowley

EUR Carol Beilman Werner, Notetaker

Lithuanian Participants: Prime Minister Andrius Kubilius

Emanuelis Zingeris, Member of Parliament, Chair of the Parliamentary Foreign Affairs

Committee

Ambassador Audrius Bruzga Loreta Zakareviciene, Advisor Virginijus Valentinavcius, Advisor

Tomas Gulbinas, Deputy Chief of Mission

Saulius Labutis, Protocol Officer

2:15 pm 2:20 pm PRESS PRE-BRIEF Secretary's Office

2:20 pm

JOINT PRESS AVAILABILTY w/LITHUANIAN PM KUBILIUS

2:35 pm

Treaty Room
OPEN PRESS

Note: No interpretation requirements. (Mrs. Ada Ustjanauskas, USG Interpreter, on stand-by if needed.)

- HRC makes brief remarks.
- Prime Minister Kubilius makes brief remarks.
- Q&As to follow as time permits.

2:40 pm

OFFICE TIME

3:15 pm

Secretary's Office

3:20 pm

DEPART State Department

En route White House

[drive time: 5 minutes]

3:25 pm

ARRIVE White House

3:30 pm

WEEKLY MEETING w/POTUS

4:00 pm

Oval Office

Contact: Jessica Wright Office

CLOSED PRESS

4:05 pm

DEPART White House

En route US Capitol [drive time: 15 minutes]

4:20 pm

ARRIVE US Capitol

B5

B6

4:30 pm 5:45 pm ALL-MEMBERS BRIEFING W/DEFENSE SECRETARY GATES, GENERAL CARTWRIGHT. AND ENERGY SECRETARY CHU

SVC-217, US Capitol Staff: Rich Verma CLOSED PRESS

5:50 pm

MEETING W/SENATOR DIANNE FEINSTEIN

6:20 pm

S-303, Senator Feinstein's Hideaway

US Capitol

Contact: Bryer Davis Office 202-224-3841

Staff: Rich Verma CLOSED PRESS

6:25 pm

DEPART US Capitol

En route State Department [drive time: 15 minutes]

6:40 pm

ARRIVE State Department

6:45 pm

MEETING W/WALTER ISAACSON

7:15 pm

Secretary's Office

Contact:

CLOSED PRESS

7:25 pm 7:45 pm REMARKS AT THE SENIOR EXECUTIVES ASSOCIATION DINNER

HOSTED BY U/S PAT KENNEDY FOR THE PRESIDENTIAL RANK AWARDS

Benjamin Franklin Room, 8th Floor

Contact: Carol Bonasaro Office 202-927-7000

Staff: Lauren
OPEN PRESS

Note: Approximately 240 guests attending, black tie attire. Reception from 6:30pm-7:20pm, dinner seated at 7:25pm.

- HRC enters the Ben Franklin Room and takes a seat at the head table.
- Presentation of the colors and the National Anthem.
- SEA Board Chair Shelby Hallmark takes the podium and introduces HRC.
- HRC gives remarks (6-8 minutes in length) and departs.

7:55 pm

DEPART State Department

En route Private Residence [drive time: 10 minutes]

8:05 pm

ARRIVE Private Residence

HRC RON

Washington, DC

WJC RON

Chappaqua, NY

Weather:

Washington, DC: Partly cloudy, 84/55.

B6